# SDR RAIA950846

- Difficulty date: August 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N338TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 932
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake System
- Part number: 215221
- Condition: Req'D Service
- Location: Lt Mlg
- Part time: 9,496 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STL - FLT NR 7397 - BRAKES SEEM WEAK.  MAINTENANCE BLEED LEFT BRAKE.  TAXI CHECK GOOD.  (M)
